# SDR COMA0560380

- Difficulty date: July 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 13,496 hours, 11,344 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Condition: Overserviced
- Location: Eng Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: E, A

## Discrepancy

RECEIVED RT ENGINE HIGH OIL TEMP WARNING.  CREW DECLARED EMERGENCY. PERFORMED AN I.F.S.D. AND LANDED WITHOUT INCIDENT. ENGINE OIL OVERSERVICED. REMOVED 5 QTS OF OIL.  NO OTHER DEFECTS NOTED.
